BibTeX record journals/dm/MalandroS20

download as .bib file

@article{DBLP:journals/dm/MalandroS20,
  author       = {Martin E. Malandro and
                  Ken W. Smith},
  title        = {Partial difference sets in C2n{\texttimes}C2n},
  journal      = {Discret. Math.},
  volume       = {343},
  number       = {4},
  pages        = {111744},
  year         = {2020},
  url          = {https://doi.org/10.1016/j.disc.2019.111744},
  doi          = {10.1016/J.DISC.2019.111744},
  timestamp    = {Thu, 14 Oct 2021 09:45:14 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/MalandroS20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}